# SDR SWIA200718325

- Difficulty date: May 25, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 23,379 hours, 19,133 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ENGINE BEAM ANGLE IS CRACKED AT FS 640 AND STR 10, DISCOVERED AT C-CHECK.  REPLACED ANGLE P/N 601-35006-61 PER CRJ200 SRM 51-42-21 PGS 1-20.
